EconPapers    
Economics at your fingertips  
 

Globally Exponential Stability of Periodic Solutions to Impulsive Neural Networks with Time-Varying Delays

Yuanfu Shao, Changjin Xu and Qianhong Zhang

Abstract and Applied Analysis, 2012, vol. 2012, 1-14

Abstract:

By using Schaeffer's theorem and Lyapunov functional, sufficient conditions of the existence and globally exponential stability of positive periodic solution to an impulsive neural network with time-varying delays are established. Applications, examples, and numerical analysis are given to illustrate the effectiveness of the main results.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/358362.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/358362.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:358362

DOI: 10.1155/2012/358362

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:358362